# SDR P9IA096002

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Clamp
- Part number: 4353919M
- Condition: Failed
- Location: Apu
- Part time: 63,828 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION OF APU, THE FIRE WARNING ACTIVATED AND THE APU AUTO SHUT DOWN WITH SMOKE COMING OUT OF THE APU SHROUD.  INSPECTION FOUND CLAMP BROKEN FOR INNER EXHAUST DUCT AT SPOT WELD.  INSPECTED APU, NO OTHER DAMAGE NOTED.  REPLACED O-RING AND CLAMP.  RUN AND OPS CHECKS GOOD, MM 49-00.  (X)
